# SDR CALA0000800

- Difficulty date: June 1, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR OUTER PAN STOP CUTOUT NR 13 & 14 WORN.  A REPAIR DOUBLER WAS INSTALLED AT EACH LOCATION IAW SRM 51-10-3, 51-10-4, ECRA 5230-01549 AND 5330-02819.
